# SDR F3LA201909030097

- Difficulty date: August 15, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R# 2513N197 AFT CABIN, LONGITUDINAL FLOORBEAM, YL 292, FR66+ 11" -FR67+9'~ TOP FLANGE UPR SURFACE CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED FLOORBEAM AT FR66-67Y1292 IAW SRM 51-72-11-911-001.
